MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYGLASS? DISCOVER; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546780
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyglass discover digital catheter was used in bile duct during a post-laparoscopic cholecystectomy bile duct exploration (post lap chole bde) procedure performed for the treatment of stones on (b)(6) 2025.Prior to the procedure, when the spyglass discover digital catheter was connected to the controller, only three grey circles and no image appeared on the screen.Attempts to have visualization by unplugging and reconnecting the device were unsuccessful.The procedure was not completed due to this event.The patient was transferred for endoscopic retrograde cholangiopancreatography (ercp) procedure.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.

Brand Name
SPYGLASS? DISCOVER
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23928229
Report Number3005099803-2025-06942
Device Sequence Number8763783
Product Code FBN
UDI-Device Identifier08714729994183
UDI-Public(01)08714729994183(17)270911(10)40375770
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K200483
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546780
Device Catalogue NumberM00546780
Device Lot Number0040375770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Initial Report FDA Received Date12/30/2025
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown